Hi. Thanks for sharing your query. You seem to be very distressed by the problem.
As I can see in the picture it is Tinea. Since it is extensive it is important to start proper treatment with oral antifungals for a good length of time to clear the infection. You have been using steroid creams which is going to worsen the infection and make it spread further. So you should stop using dipsalic and other steroid applications and start proper treatment. You should get your LFT and KFT done and you can follow up with dermatologist. Usually itraconazole or terbinafine are given orally along with some creams like luliconazole or sertaconazole, etc. Itching can be controlled with antiallergics. Treatment of family members with infection is equally important.
Let me know if you have more queries Hope this helps.
Was this answer helpful?|
Query: Hi doctor, I have been itching on my tip of the penis, which also becomes red due to itch. Is it safe to apply any antifungal cream on the tip of the penis? Please suggest some good antifungal cream. Read Full »
Query: Hi doctor, For around nine weeks now, I have had a low grade fever and that persists. Also, I feel a little upper throat fullness and mild sinus congestion. I have been in and out of primary care clinics many times looking for help. I had two chest x-rays and they were clear. I also had blood test... Read Full »
Query: Hi, I am suffering from balanitis since last month. I am using an antifungal cream (candid B) to avoid it. Till the time I use antifungal cream all rashes/infection disapper, but once I stop applying the cream all symptoms start again. Sympoms are: Red skin around head of penis and itchiness aft... Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now